# SDR HNAA2011112900406

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 49,426 hours, 55,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 10 FLOOR PATH LIGHT IS INOPERATIVE.  R & R BULB.
